# SDR DALA2020072002610

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 61,844 hours, 22,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT PATHWAY LIGHTING DOES NOT STAY ON FOR LONGER THAN 5 MINUTES. REMOVED AND REPLACED BATTERY PACK EINM1169 AND RAN BATTERY CAPACITY CHECK. ALL IAW B737 AMM 33-51. ALL OPS CHK GOOD.
